# SDR MRKA9534

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675MA
- Make and model: Boeing 737-2T4C
- Aircraft serial: 23065
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Shield
- Part number: 4265101
- Condition: Failed
- Location: Anti-Skid System
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE DUE OUTBOARD ANTI-SKID INOPERATIVE LIGHT ILLUMINATED DURING TAXI.  REMOVED AND REPLACED ANTI-SKID SHIELD.  OPERATIONAL CHECKED OK.  (W)
